Asymptotic behavior of the growth-fragmentation equation with bounded fragmentation rate

Abstract : We are interested in the large time behavior of the solutions to the growth-fragmentation equation. We work in the space of integrable functions weighted with the principal dual eigenfunction of the growth-fragmentation operator. This space is the largest one in which we can expect convergence to the steady size distribution. Although this convergence is known to occur under fairly general conditions on the coefficients of the equation, we prove that it does not happen uniformly with respect to the initial data when the fragmentation rate in bounded. First we get the result for fragmentation kernels which do not form arbitrarily small fragments by taking advantage of the Dyson-Phillips series. Then we extend it to general kernels by using the notion of quasi-compactness and the fact that it is a topological invariant.
Type de document :
Article dans une revue
Journal of Functional Analysis, Elsevier, 2017, 272 (8), pp.3455-3485. <10.1016/j.jfa.2017.01.009>
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-01313817
Contributeur : Pierre Gabriel <>
Soumis le : vendredi 6 janvier 2017 - 10:57:49
Dernière modification le : vendredi 7 avril 2017 - 01:10:30
Document(s) archivé(s) le : vendredi 7 avril 2017 - 13:22:36

Fichiers

GFBounded.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Etienne Bernard, Pierre Gabriel. Asymptotic behavior of the growth-fragmentation equation with bounded fragmentation rate. Journal of Functional Analysis, Elsevier, 2017, 272 (8), pp.3455-3485. <10.1016/j.jfa.2017.01.009>. <hal-01313817v2>

Partager

Métriques

Consultations de
la notice

69

Téléchargements du document

20